Advertisement

Archiv der Mathematik

, Volume 55, Issue 3, pp 259–266 | Cite as

On periodicity of continued fractions in hyperelliptic function fields

  • T. G. Berry
Article

Keywords

Function Field Hyperelliptic Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    N. H. Abel, Über die Integration der Differential-Formel\(\frac{{\varrho dx}}{{\sqrt R }}\), wennϱ undR ganze Funktionen sind. J Reine Angew. Math.1, 185–221 (1826).Google Scholar
  2. [2]
    W. W. Adams andM. J. Razar, Multiples of points on elliptic curves and continued fractions. Proc. London Math. Soc.41, 481–498 (1980).Google Scholar
  3. [3]
    Steven A. Andrea and T. G.Berry, Continued fractions and periodic Jacobi matrices. Preprint.Google Scholar
  4. [4]
    G.Chrystal, Textbook of Algebra. Seventh edition. New York 1964.Google Scholar
  5. [5]
    J. H.Davenport, On the integration of algebraic functions. Lecture Notes in Comput. Sci.102, Berlin-Heidelberg-New York 1981.Google Scholar
  6. [6]
    W.Fulton, Algebraic Curves. New York 1969.Google Scholar
  7. [7]
    G.Halphen, Traité des fonctions elliptiques et leurs applications, Tome 2. Cap XIV. Paris 1886–1891.Google Scholar
  8. [8]
    I. M. Krichever, The Peierls Model. Functional Anal. Appl.4, 248–270 (1978).Google Scholar
  9. [9]
    D. Mumford andP. van Moerbecke, The Spectrum of difference operators and algebraic curves. Acta Math.143, 93–154 (1979).Google Scholar
  10. [10]
    A. Schinzel, On some problems in the arithmetical theory of continued fractions II. Acta Arith.7, 287–298 (1962).Google Scholar

Copyright information

© Birkhäuser Verlag 1990

Authors and Affiliations

  • T. G. Berry
    • 1
  1. 1.Departamento de MatematicasUniversidad Simon BolivarCaracasVenezuela

Personalised recommendations